MathSciNet Relay Station
MathSciNet bibliographic data
MR1442876 81V55 (33C90)
Bogush, A. A.; Otchik, V. S. Problem of two Coulomb centres at large intercentre separation: asymptotic expansions from analytical solutions of the Heun equation. J. Phys. A 30 (1997), no. 2, 559–571.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement